Volume 25, Number 3, September 2020

Table of Contents

Articles

SOME ASPECTS OF FEASIBILITY AND SOLVABILITY FOR CONE LINEAR COMPLEMENTARITY PROBLEMS PDF
Khadije Bypour, Mehdi Roohi 401-409
FIXED POINT THEOREMS IN COMPLEX VALUED BANACH SPACES WITH APPLICATIONS TO A NONLINEAR INTEGRAL EQUATION PDF
Godwin Amechi Okeke, Jong Kyu Kim 411-436
PROXIMAL-LIKE SUBGRADIENT METHODS FOR SOLVING MULTI-VALUED VARIATIONAL INEQUALITIES PDF
P. N. Anh, H. T. C. Thach, Jong Kyu Kim 437-451
OPTIMAL CONTROL AND HOPF BIFURCATION ANALYSIS OF DELAY DEPENDENT HIV PROTEASE INHIBITOR MODEL PDF
M. Divya 453-471
ON THE HYPERSTABILITY OF p-RADICAL FUNCTIONAL EQUATION RELATED TO CUBIC MAPPING IN ULTRAMETRIQUE BANACH SPACE PDF
R. El. Ghali, S. Kabbaj, G. H. Kim 473-489
ITERATIVE ALGORITHM FOR APPROXIMATING SOLUTIONS OF SPLIT MONOTONE VARIATIONAL INCLUSION, VARIATIONAL INEQUALITY AND FIXED POINT PROBLEMS IN REAL HILBERT SPACES PDF
Komi Afassinou, Ojen Kumar Narain, Oluwaseun Elizabeth Otunuga 491-510
BERINDE TYPE RESULTS VIA SIMULATION FUNCTIONS IN METRIC SPACES PDF
Anantachai Padcharoen, Jong Kyu Kim 511-523
FIXED POINTS OF HYBRID GENERALIZED WEAKLY CONTRACTIVE MAPPINGS IN METRIC SPACES PDF
Zhiqun Xue 525-530
DEGREE THEORY FOR SET-VALUED OPERATORS OF MONOTONE TYPE IN REFLEXIVE BANACH SPACES PDF
In-Sook Kim 531-543
EXTENSION OF EGERVĂ€RY THEOREM ON OPTIMAL SOLUTION OF ASSIGNMENT PROBLEM: LOGICAL APPROACH PDF
Susanta Kumar Mohanta, Prasanta Kumar Das 545-562
A NEW MODIFIED PROXIMAL POINT ALGORITHM FOR A FINITE FAMILY OF MINIMIZATION PROBLEM AND FIXED POINT FOR A FINITE FAMILY OF DEMICONTRACTIVE MAPPINGS IN HADAMARD SPACES PDF
Jinfang Tang, Jinhua Zhu, Shih-sen Chang, Min Liu, Xiaorong Li 563-577
PARTIAL REGULARIZATION AND DESCENT METHOD FOR A EXTENDED PRIMAL-DUAL SYSTEM PDF
Jong Kyu Kim, . Salahuddin 579-585
CONDITIONS TO GUARANTEE THE EXISTENCE AND UNIQUENESS OF THE SOLUTION TO STOCHASTIC DIFFERENTIAL EQUATIONS PDF
Chan-Ho Park, Mun-Jin Bae, Young-Ho Kim 587-603


ISSN: 1229-1595 (Print), 2466-0973 (Online)